Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 40, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Apr 11, 2011, 10:55 PM EDT for Hamilton County, New York. It took effect at Apr 12, 2011, 12:50 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2011, 10:55 PM EDT (02:55 UTC)
- In effect from
- Apr 12, 2011, 12:50 AM EDT
- Expired
- Apr 12, 2011, 10:09 AM EDT
- In force
- 9 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
County Hamilton County, NY
The radar
The Ft Drum radar (KTYX), 96 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sacandaga River at Hope (HOPN6). The gauge peaked at 7.10 ft at Apr 12, 2011, 2:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01321000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
591
WGUS41 KALY 120255
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1055 PM EDT MON APR 11 2011
NYC041-121455-
/O.NEW.KALY.FL.W.0040.110412T0450Z-110413T0000Z/
/HOPN6.1.RS.110412T0450Z.110412T1200Z.110412T1800Z.NO/
1055 PM EDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE SACANDAGA RIVER AT HOPE.
* FROM LATE TONIGHT UNTIL TUESDAY EVENING.
* AT 10 PM MONDAY THE STAGE WAS...6.7 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY MIDNIGHT
AND IS FORECAST TO CONTINUE TO RISE TO NEAR 7.5 FEET AROUND 8 AM
TUESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER
2 PM TUESDAY.
* IMPACT...AT 8.0 FEET...WATER FLOODS NY ROUTE 30 NEAR THE HOPE TOWN
GARAGE.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME TUE TUE TUE TUE WED
SACANDAGA RIVER
HOPE 7.0 6.7 MON 10 PM 7.1 7.5 7.0 6.5 6.3
$$1 follow-up statement
069
WGUS81 KALY 121409
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1009 AM EDT TUE APR 12 2011
NYC041-121439-
/O.CAN.KALY.FL.W.0040.000000T0000Z-110413T0000Z/
/HOPN6.1.RS.110412T0538Z.110412T0645Z.110412T1000Z.NO/
1009 AM EDT TUE APR 12 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SACANDAGA RIVER AT HOPE.
* AT 9 AM TUESDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 7 FEET.
* FORECAST...THE RIVER IS FORECAST TO RECEDE TO AROUND 6.5 FEET
BY LATE AFTERNOON...THEN RISE A COUPLE INCHES THIS EVENING AND
CREST AROUND 6.7 FEET...BELOW FLOOD...LATE TONIGHT.
MORE FLOODING MAY OCCUR FROM ADDITIONAL RAIN LATER IN THE WEEK.
* IMPACT...FLOODING ENDS WHEN THE RIVER GOES BELOW 7 FEET.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME TUE TUE WED WED WED
SACANDAGA RIVER
HOPE 7.0 6.8 TUE 09 AM 6.5 6.5 6.7 6.4 6.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 11, 10:47 PM EDT, 8 minutes earlier.
Area forecast discussion, Apr 11, 10:47 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1047 PM EDT MON APR 11 2011
.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REGION OVERNIGHT
SLOWING DOWN AS IT GETS CLOSER TO THE COAST. AN AREA OF LOW
PRESSURE HAS FORMED OVER THE TENNESSEE VALLEY AND WILL MOVE
GRADUALLY EASTWARD OVERNIGHT...THEN IT WILL LIFT NORTHEAST THROUGH
OUR REGION LATE TUESDAY THROUGH WEDNESDAY. ANOTHER COLD FRONT WILL
MOVE FROM ONTARIO SOUTH THROUGH THE REGION THURSDAY
NIGHT...STALLING ACROSS THE MID ATLANTIC STATES AS A STORM FORMS
ALONG IT AND AFFECT OUR REGION OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 8 AM TUESDAY MORNING/...
AS OF 10 AM...COLD FRONT WORKING ITS WAY ACROSS THE FORECAST AREA.
CAN SEE FINE LINE ON RADAR REFLECTIVITY. FRONT IS THROUGH NORTH
ADAMS WINDS HAVE SHIFTED TO WEST-NORTHWEST AND WILL MOVE THROUGH
PITTSFIELD. DROPPED POPS DOWN TO ONLY CHANCE ACROSS THE SOUTHERN
PORTION OF THE AREA FOR ANY LINGERING ACTIVITY AND ONLY HAVE
MENTION OF SHOWERS. ALSO ADJUSTED TEMPERATURES...DEW POINTS AND SKY
COVER BASED ON OBSERVATIONS AND TWEAKED THE SKY COVER. FLOOD WATCH
REMAINS POSTED AS RUNOFF CONTINUES FROM SNOWMELT.
AS OF 715 PM...SHOWERS/TSTMS ALREADY BECOMING WIDELY SCATTERED OR
ARE ENDING OVER MOST OF HERKIMER...HAMILTON AND WARREN COUNTIES...
SO HAVE CUT BACK POPS THERE TO CHANCE LEVELS. LINE OF SHOWERS/TSTMS
FROM THE CENTRAL MOHAWK VALLEY TO CENTRAL WASHINGTON COUNTY IS
GRADUALLY SHIFTING SOUTHEASTWARD...AND IT APPEARS THAT THE ENDING OF
THE PCPN TONIGHT WILL OCCUR FASTER ACROSS THE REST OF THE FORECAST
AS WELL...SO HAVE LOWERED POPS FASTER THAN THE PREVIOUS FORECAST HAD
FOR ALL OTHER AREAS. IT NOW APPEARS THAT THE SEVERE CONVECTION
THREAT IS MINIMAL...SO HAVE REMOVED THE GUSTY WINDS WORDING FROM THE
TSTMS FOR THIS EVENING.
OTHERWISE...EXCEPT FOR HOURLY TEMP ADJUSTMENTS TO ACCOUNT FOR
CURRENT TRENDS...REST OF THE PREVIOUS FORECAST IS UNCHANGED.
****PREVIOUS DISCUSSION****
AS OF 630 PM...PLEASE REFER TO THE CLIMATE SECTION FOR RECORD HIGH
TEMPERATURE INFORMATION. RECORD EVENT REPORT (RERALB) SENT FOR THE
ALBANY INTERNATIONAL AIRPORT.
AS OF 500 PM...NOT MUCH ACTIVITY SEEN ON KENX OR UPSTREAM RADARS IN
TERMS OF WIDESPREAD SHOWERS/TSTMS. HAVE CUT BACK POPS TO NO HIGHER
THAN LIKELY AS THE COLD FRONT MOVES THROUGH. HAVE KEPT THE THREAT OF
STRONG GUSTY WINDS WITH ANY TSTMS THROUGH EARLY TONIGHT. A FLOOD
WATCH HAS BEEN ISSUED FOR THE NORTHERN PART OF THE FORECAST AREA...
SEE HYDRO DISCUSSION AND THE FFAALY PRODUCT FOR DETAILS.
LOWS TONIGHT WILL BE IN THE UPPER 30S ACROSS THE NORTHERN ADIRONDACK
ZONES...RANGING TO THE LOWER 50S OVER THE SOUTHEAST.
&&
.SHORT TERM /8 AM TUESDAY MORNING THROUGH THURSDAY/...
TUESDAY...500 HPA CUT OFF INDUCES CYCLOGENESIS ALONG DECELERATING
CDFNT ACROSS MD/VA/DE. N AREAS WILL SEE CLEARING EARLY TUESDAY...BUT
AS THIS LOW ORGANIZES...MODELS HAVE IT SPREADING CLOUDS AND PCPN
NORTHWARD AGAIN BY TUESDAY AFTERNOON. CHANCE POPS FORECAST FOR EARLY
IN THE DAY ACROSS CENTRAL AND SOUTHERN AREAS DUE TO LEFTOVER SHOWERS
FROM THE FRONTAL PASSAGE. DURING THE AFTERNOON...POPS ARE FORECAST
TO ONLY SLOWLY INCREASE (REMAINING IN THE CHANCE CATEGORY EVEN DOWN
SOUTH)...BUT PCPN TYPE IS CHANGED TO RAIN RATHER THAN SHOWERS DUE TO
THE STRATIFORM NATURE OF THE PCPN ASSOCIATED WITH THE SURFACE LOW.
POPS EVENTUALLY RISE TO CATEGORICAL IN ALL AREAS BY LATE TUESDAY
NIGHT...AND REMAIN CATEGORICAL THROUGH THE DAY WEDNESDAY AS ALL
MODELS IN GOOD AGREEMENT THAT A WIDESPREAD RAINFALL WILL OCCUR
DURING THIS PERIOD. HYDRO PROBLEMS WILL ONCE AGAIN BE A CONCERN WITH
THIS SYSTEM. CURRENT FLOOD WATCH IN EFFECT THROUGH TUESDAY
EVENING...PRIMARILY TO ACCOUNT FOR THIS EVENINGS SHOWERS AND THE
SIGNIFICANT SNOW MELT THAT OCCURRED TODAY. WILL LET LATER SHIFTS
DECIDE IF THE WATCH NEEDS TO BE EXTENDED TO COVER THE NEXT PCPN
EVENT.
THE LOW PRESSURE SYSTEM WILL PULL AWAY TO THE NORTHEAST WEDNESDAY
NIGHT WITH ONLY CHANCE POPS FORECAST DURING THE EVENING...DECREASING
TO SLIGHT CHANCE AFTER MIDNIGHT. DESPITE A WEAKENING COLD FRONT
DROPPING SOUTH INTO THE REGION ON THURSDAY...EXPECT A DRY DAY WITH
PARTLY SUNNY SKIES.
FOR TEMPS...HAVE FORECAST HIGHS IN THE 50S TO AROUND 60 ON
TUESDAY...WITH THE WARMEST TEMPS ACROSS THE NORTH WHERE SOME
SUNSHINE IS LIKELY TO OCCUR. LOWS TUESDAY NIGHT WILL BE IN THE 30S
AND LOWER 40S. SOME WET SNOW MAY MIX IN WITH THE RAIN ACROSS THE
HIGHER ELEVATIONS OF THE ADIRONDACKS AND SOUTHERN GREEN MOUNTAINS...
BUT HAVE DOWNPLAYED THIS THREAT FOR NOW. HIGHS WEDNESDAY WILL BE IN
THE 40S TO AROUND 50 IN THE WIDESPREAD RAIN AND NORTHERLY WIND FLOW.
LOWS WEDNESDAY NIGHT WILL BE 30 TO 40. HIGHS THURSDAY IN THE 50S AND
LOWER 60S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
WENT WITH THE HPC GUIDANCE GIVEN THAT THERE WAS CLOSE AGREEMENT
AMONGST THE MODELS AND HPC ON THE TRACK OF LOW PRESSURE FROM THE
NATION'S MID-SECTION THROUGH NEW ENGLAND DURING THIS PERIOD.
THURSDAY NIGHT STARTS OFF DRY...BUT BY FRIDAY NIGHT...RAIN WILL HAVE
DEVELOPED ACROSS THE REGION AS A WARM FRONT LIFTS NORTH TOWARD THE
MID-ATLANTIC REGION IN ADVANCE OF THE LOW. THE LOW WILL TRACK
ACROSS EASTERN NEW YORK SATURDAY NIGHT ALONG WITH ITS COLD FRONT...
WITH THE WARM FRONT LIKELY STAYING JUST SOUTH OF OUR AREA DURING
THIS UNFOLDING. BUT WITH THE BIG OVERRUNNING INVOLVED...PROBABLY
LOOKING AT A MAJOR RAIN EVENT FOR SATURDAY.
SURFACE TROFS ON THE BACK SIDE OF THE LOW WILL KEEP A CHANCE OF
SHOWERS IN THE AREA FOR SUNDAY...WITH COLD ENOUGH AIR IN PLACE FOR
SNOW SHOWERS IN THE ADIRONDACKS. THOUGH SNOW SHOWERS WILL BE MORE
LIKELY ACROSS THE NORTHERN ZONES SUNDAY NIGHT...LIGHT SNOW SHOWERS
OR FLURRIES ARE STILL A GOOD POSSIBILITY FOR AREAS AS FAR SOUTH AS
THE SOUTHEAST CATSKILLS...LITCHFIELD COUNTY CONNECTICUT AND PORTIONS
OF THE MID HUDSON VALLEY. WITHOUT A GOOD HIGH PRESSURE AREA BEHIND
THE SYSTEM...THE DISSIPATION OF THE PRECIP AND CLOUDS WILL BE ONLY
GRADUAL INTO THE BEGINNING OF THE WORK WEEK.
FRIDAY WILL BE THE MILDEST DAY...WITH A DIFFUSE WARM FRONT LIFTING
THROUGH THE REGION. THE AFFECTS OF THIS AIR MASS WILL BE TAPERED BY
SATURDAY'S RAIN. HIGHS ON FRIDAY WILL RANGE FROM THE MID AND UPPER
50S IN THE MOUNTAINS...TO THE MID AND UPPER 60S DOWN THE HUDSON
VALLEY. HIGHS ON SATURDAY WILL BE AT LEAST 10 DEGREES LOWER.
READINGS ON SUNDAY WILL BE ONLY A FEW DEGREES COOLER IN THE MID
HUDSON VALLEY...TACONICS AND WESTERN NEW ENGLAND...BUT WILL BE
PROFOUNDLY COLDER IN THE ADIRONDACKS...WHERE HIGHS WILL BE IN ONLY
THE MID TO UPPER 30S. MONDAY WILL AVERAGE SLIGHTLY WARMER AS THE
ATMOSPHERE BEGINS TO DRY.
OVERNIGHT LOWS WILL RANGE FROM THE LOWER AND MID 30S IN THE
ADIRONDACKS AND GREENS THURSDAY NIGHT...TO THE LOWER AND MID 40S IN
THE MID HUDSON VALLEY. READINGS WILL AVERAGE 3 TO 5 DEGREES MILDER
FRIDAY NIGHT...WITH THE MERCURY BACKING DOWN ABOUT ANOTHER 5
DEGREES...MAINLY FROM THE CAPITAL REGION ON NORTH AND WEST. THE
COLDER AIR CONTINUES TO POUR IN...WITH SUNDAY NIGHT'S LOWS RANGING
FROM ONLY THE LOWER 20S IN THE ADIRONDACKS...TO THE MID 30S IN THE
MID HUDSON VALLEY.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
MVFR WITH IFR POSSIBLY IN CONVECTION MOVING ACROSS THE AREA
OTHERWISE VFR CONDITIONS ARE EXPECTED. HAVE TWO DISTINCT LINES
MOVING ACROSS FORECAST AREA WITH PRE-FRONTAL TROUGH AND COLD FRONT.
HAVE ONLY MENTION OF CB IN KALB AND KPOU TAFS AND NOT THUNDERSTORM
AS THERE HAS BEEN FEW LIGHTNING STRIKES THIS EVENING. THE COLD FRONT
HAS CLEARED KGFL AND WILL CLEAR KPOU AFTER MIDNIGHT. THE BOUNDARY
WILL EVENTUALLY PRESS SOUTHWARD TOWARD THE MID ATLANTIC REGION. AN
AREA OF LOW PRESSURE HAS DEVELOPED OVER THE TENNESSEE VALLEY AND
WILL MOVE EASTWARD TO THE MID ATLANTIC REGION TUESDAY. EXPECTING A
LULL IN CHANCES FOR PRECIPITATION BETWEEN FRONTAL PASSAGE AND THE
APPROACHING LOW. PRECIPITATION ASSOCIATED WITH THE LOW WILL SPREAD
NORTHWARD TUESDAY EVENING...MAINLY AFTER 00Z/WEDNESDAY.
SOUTH TO SOUTHWEST WINDS AT 10 T0 20 KNOTS WITH GUSTS OVER 20 KNOTS
WILL SHIFT TO WEST WITH THE COLD FRONTAL PASSAGE THEN TO THE
NORTHWEST OVERNIGHT. WINDS TUESDAY WILL SHIFT TO NORTH THEN
NORTHEAST TUESDAY AS THE AREA OF LOW PRESSURE APPROACHES.
OUTLOOK...
TUE...VFR/MVFR. CHC SHOWERS WITH RAIN BECOMING LIKELY AT KPOU BY
LATE AFTERNOON.
TUE NIGHT-WED...MVFR-IFR IN RAIN.
WED NIGHT...MVFR-VFR. CHC -SHRA.
THU-FRI...VFR. NO SIG WX.
FRI NIGHT-SAT...MVFR. CHC RAIN.
&&
.FIRE WEATHER...
A COLD FRONT WILL MOVE ACROSS THE REGION EARLY TONIGHT WITH NUMEROUS
SHOWERS AND THUNDERSTORMS. RH VALUES WILL INCREASE TO AROUND 80
PERCENT. SURFACE WINDS WILL BE WESTERLY AT SPEEDS OF 10 TO 20 MPH
WITH GUSTS OF 30 MPH.
MIDDAY RH VALUES ON TUESDAY WILL MOSTLY BE 40 TO 50 PERCENT...
WITH NORTHERLY WINDS AROUND 15MPH. RH VALUES WILL INCREASE TUESDAY
NIGHT TO BETWEEN 75 AND 100 PERCENT...AND REMAIN FAIRLY HIGH ON
WEDNESDAY AS A CUTOFF UPPER LOW BRINGS A GOOD LIKELIHOOD OF RAIN.
&&
.HYDROLOGY...
FLOOD WATCH HAS BEEN ISSUED AS OF 1226 PM MONDAY FOR THE ADIRONDACK
ZONES...THE UPPER HUDSON FROM TROY NORTH...AND SOUTHERN VERMONT. NE
RIVER FORECAST CENTER HAS MANY RIVER POINTS IN THIS AREA GETTING
ABOVE FLOOD STAGE SOME TIME TONIGHT OR TUESDAY DUE TO THE
SIGNIFICANT SNOW MELT AND ANY RAINFALL THAT OCCURS THIS AFTERNOON
AND EVENING.
A POTENTIAL EXISTS FOR MINOR FLOODING THIS WEEK IN AREAS WHERE
THERE IS STILL SNOW LEFT OVER FROM THE WINTER...MOSTLY IN THE
ADIRONDACKS AND THE HIGHER ELEVATIONS OF SOUTHERN VERMONT. THERE
REMAINS A CONSIDERABLE AMOUNT OF WATER IN THE SNOW PACK ACROSS THE
ADIRONDACKS AND IN THE HIGHER ELEVATIONS OF SOUTHERN VERMONT. ACROSS
THE ADIRONDACKS 6-12 INCHES OF WATER REMAINS IN THE SNOW PACK...AND
5-10 INCHES ACROSS THE HIGHER ELEVATIONS OF SOUTHERN VERMONT.
WARM TEMPS WELL INTO THIS EVENING AND SOUTHERLY WINDS OF 15 TO 20
MPH WILL PRODUCE SIGNIFICANT MELTING. SHOWERS AND THUNDERSTORMS WILL
ALSO OCCUR AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH TONIGHT...
AND THEY COULD BRING UP TO A HALF INCH OF RAIN IN AN HOUR OR TWO.
COMBINED WITH THE FLOW FROM MELTING SNOW...THIS COULD BRING SOME
STREAMS AND RIVERS TO OVER BANKFULL. MELTING SNOW FROM THE TUG HILL
COULD ALSO BRING THE MOHAWK RIVER CLOSE TO BANK FULL FROM LAKE DELTA
DOWN TO UTICA AND HERKIMER.
THE COLD FRONT WILL NOT MOVE VERY FAR SOUTH TONIGHT...WITH LOW
PRESSURE FORMING ALONG IT AND THEN MOVING NORTHEAST. THIS LOW WILL
BRING A HALF TO AN INCH OR RAIN TO THE REGION TUESDAY NIGHT AND
WEDNESDAY.
THERE WILL BE A BRIEF PERIOD OF DRY WEATHER LATE IN THE WEEK...
ALLOWING RIVERS TO RECEDE SOME...BUT THERE MAY BE ANOTHER PERIOD OF
PROLONGED WET WEATHER FOR THE UPCOMING WEEKEND AS A FRONT STALLS
CLOSE TO THE REGION AND ANOTHER CUTOFF LOW...WITH THE POTENTIAL FOR
ANOTHER ONE TO TWO INCHES OF RAIN. THIS COULD AGAIN BRING STREAMS
AND RIVERS CLOSE TO BANKFULL...AND CAUSE FLOODING TO DEVELOP ON SLOW
REACTING RIVERS SUCH AS THE SCHROON RIVER DOWNSTREAM OF SCHROON
LAKE.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.CLIMATE...
RECORD HIGH TEMPERATURES SET FOR TODAY MONDAY APRIL 11TH...
ALBANY INTERNATIONAL AIRPORT...
TODAY'S HIGH TEMPERATURE REACHED 82 DEGREES AT 5:53 PM TIEING THE
OLD RECORD SET BACK IN 1945. DAILY TEMPERATURE RECORDS DATE BACK TO
1874.
GLEN FALLS...
TODAY'S HIGH TEMPERATURE REACHED 79 DEGREES AT 5:19 PM BREAKING THE
OLD RECORD OF 70 DEGREES SET BACK IN 1955. DAILY TEMPERATURE RECORDS
DATE BACK TO OCTOBER 1947.
POUGHKEEPSIE...
TODAY'S HIGH TEMPERATURE REACHED 83 DEGREES AT 5:29 PM BREAKING THE
OLD RECORD OF 79 DEGREES SET BACK IN 1955. DAILY TEMPERATURE RECORDS
DATE BACK TO NOVEMBER 1948.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NYZ032-033-039-
041>043-050-053-082>084.
MA...NONE.
VT...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR VTZ013>015.
&&
SYNOPSIS...IAA/GJM
NEAR TERM...IAA/GJM
SHORT TERM...GJM
LONG TERM...ELH
AVIATION...IAA/NAS
FIRE WEATHER...GJM
HYDROLOGY...GJM
CLIMATE...IAA/ELHHazardous weather outlook, Apr 11, 10:38 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1038 PM EDT MON APR 11 2011 NYZ032-033-039-041>043-050-053-082>084-VTZ013>015-121100- NORTHERN HERKIMER-HAMILTON-SOUTHERN FULTON-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SOUTHERN SARATOGA- WESTERN RENSSELAER-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1038 PM EDT MON APR 11 2011 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN AND WESTERN ADIRONDACKS...AND THE HUDSON VALLEY FROM TROY IN EAST CENTRAL NEW YORK...AND FOR SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038-040-047>049-051-052-054-058>061-063>066- 121100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-WESTERN ALBANY- EASTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 1038 PM EDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOLLOWING AREAS OF EAST CENTRAL NEW YORK...THE MOHAWK AND SCHOHARIE VALLEYS...THE TACONICS AND EASTERN CATSKILLS...AND THE HUDSON VALLEY SOUTH OF TROY...AND FOR THE BERKSHIRES OF WESTERN MASSACHUSETTS AND LITCHFIELD COUNTY CONNECTICUT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 11, 8:27 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
827 PM EDT MON APR 11 2011
NYZ041-050-053-054-084-VTZ013-120100-
BENNINGTON VT-SOUTHERN WASHINGTON NY-EASTERN RENSSELAER NY-
WESTERN RENSSELAER NY-SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-
827 PM EDT MON APR 11 2011
...A STRONG THUNDERSTORM IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS UP TO 50 MPH...AND BRIEF
HEAVY RAIN. THIS STORM WAS LOCATED 12 MILES WEST OF CAMBRIDGE...OR
ABOUT 6 MILES NORTHEAST OF MECHANICVILLE...AND MOVING EAST AT 50 MPH.
THE THUNDERSTORM WILL BE NEAR...
CAMBRIDGE BY 835 PM EDT
SHAFTSBURY BY 845 PM EDT
ARLINGTON BY 850 PM EDT
LAT...LON 4312 7300 4293 7301 4288 7367 4305 7371
4316 7293 4312 7292
TIME...MOT...LOC 0027Z 261DEG 45KT 4298 7353Special weather statement, Apr 11, 8:37 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
837 PM EDT MON APR 11 2011
VTZ013>015-120100-
BENNINGTON VT-WESTERN WINDHAM VT-EASTERN WINDHAM VT-
837 PM EDT MON APR 11 2011
...A STRONG THUNDERSTORM IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS UP TO 50 MPH...AND BRIEF
HEAVY RAIN. THIS STORM WAS LOCATED NEAR MANCHESTER...OR ABOUT OVER
MANCHESTER...AND MOVING EAST AT 55 MPH.
THE THUNDERSTORM WILL BE NEAR...
LONDONDERRY BY 850 PM EDT
SAXTONS RIVER...7 MILES WEST OF BELLOWS FALLS AND 9 MILES NORTHWEST
OF WESTMINSTER BY 900 PM EDT
LAT...LON 4306 7245 4303 7312 4321 7314 4325 7278
4323 7270 4324 7257 4324 7243 4315 7245
4312 7243 4308 7243
TIME...MOT...LOC 0037Z 264DEG 47KT 4313 7300The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 12:00 PM EDT | River Flood Warning | ALY | Rensselaer, Saratoga, Washington | 3 days |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.